# SDR DALA2022051003226

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 49,977 hours, 35,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CHANNEL STA Y=889 BTW LONG 29LH AND 29 RH AT AFT CARGO COMPARTMENT IN REF NRC 00107. SUMMARY OF NRC 00214: CORROSION LEVEL 2, FRAME WAS REPAIRED PER B717 SRM 53-20-07-2R, REPAIR 3. PERFORM A VISUAL INSPECTION, INITIAL AT 25,000 FH AND REPETITIVES EVERY 6500 FH PER B717 SRM 53-20-07-2R-3 PAR 6. UPDATE DETAILS PER PREVOUS COMMENTS ON LINE 03: PERFORM A VISUAL INSPECTION, INITIAL AT 25,000 FH AND REPETITIVES EVERY 6500 FH PER B717 SRM 53-20-07-2R-3 PAR 6. (LP #2228013)
